# SDR AALA20130922007

- Difficulty date: September 22, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A248823
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088 BULKHEAD AUXILIARY POWER UNIT  PLENUM CUTOUT, OTBD VERTICAL STIFFENER CORRODED.  REPLACED OTBD VERTICAL STIFFENER IAW AARD 51-00-05-1 & DRAWING 148A0924.
